# SDR ASAA2022071739127

- Difficulty date: July 17, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 24,768 hours, 7,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002341
- Condition: Faulty
- Location: E/E Rack E3-3
- Part time: 24,814 hours, 7,822 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED ON MASTER RECALL. GROUNDED - YES. REL PER MEL 21-32B. LEFT PACK TEMP CONTROL ZONE CONTROLLER INOP, TCV ILLUMINATED ON LH PACK CONTROLLER, PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER B737-900 AMM 21-61-00-700-806-002, GREEN "GO" LIGHT ILLUMINATED, DUE TO HISTORY REMAINS ON MEL. REMOVED AND REPLACED #1 PACK ZONE TEMP CONTROLLER & OPS CKS NML IAW AMM 21-61-00.
